# SDR 2013FA0000273

- Difficulty date: May 9, 2013
- Submitted: May 10, 2013
- Operation: General aviation
- Aircraft: N84FN
- Make and model: Lear 36A
- Aircraft serial: 36002
- Aircraft time: 16,779 hours, 8,729 cycles
- Engine: Garrtt TFE73122B
- Engine time: 15,199 hours, 7,864 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING LOW LEVEL TRACK, LEVEL FLIGHT, NOSE GEAR UNSAFE LIGHT CAME ON FOR ABOUT 2 MINUTES.  DURING RTB AT ALTITUDE OF 12K, LIGHT CAME ON AGAIN AND HYDRAULIC PRESSURE DROPPED.  WENT TO 0 PSI IN ABOUT A MINUTE.  PILOT EXECUTED EMERGENCY PROCEDURES FOR GEAR EXTENSION AND  RETURNED TO BASE WITH UNEVENTFUL LANDING.  ONCE GEAR WAS DOWN, HYD PRESSURE FLUCTUATED BETWEEN 0-1250 PSI.   INSPECTION OF ACFT REVEALED THAT THE NOSE GEAR ACTUATOR 90 DEGREEE ELBOW WAS LEAKING FLUID PAST THE LEATHER BACK UP PACKING.  LEATHER PACKING CAME APART IN TWO PIECES AND WAS THE SOURCE OF THE HYD LEAK.  NEW ELBOW AND PACKING INSTALLED.  ACTUATOR TT IS NOT TRACKED, PART IS TRACKED BY CYCLES.  ACTUATOR HAS 93 HOURS SINCE O/H AND 11 CYCLES SINCE INSTALL ON ACFT.  USED A/C TT TO COMPLETE FORM FOR SUBMISSION ELECTRONICALLY.
